Alert archive / Nevada / Freeze Warnings in 2015
Freeze Warning 4, NWS Las Vegas, NV
NWS Las Vegas, NV issued this freeze warning at Nov 25, 2015, 2:55 PM PST for Clark County, Nevada. It took effect at Nov 26, 2015, 10:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2015, 2:55 PM PST (22:55 UTC)
- In effect from
- Nov 26, 2015, 10:00 PM PST
- Expired
- Nov 27, 2015, 8:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
County Clark County, NV
The radar
The Las Vegas radar (KESX), 58 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
454 WWUS75 KVEF 252255 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 255 PM PST WED NOV 25 2015 .FIRST FREEZE OF THE SEASON EXPECTED FRIDAY MORNING IN SOME LOWER VALLEY LOCATIONS. A COLD AIR MASS WILL SETTLE INTO CLARK COUNTY TONIGHT IN THE WAKE OF A COLD FRONT THAT PASSED ACROSS THE AREA LATE THIS MORNING AND THIS AFTERNOON. THIS WILL RESULT IN THE COLDEST WEATHER SO FAR OF THE SEASON WHICH WILL RESULT IN SOME AREAS SEEING THEIR FIRST FREEZE OF THE SEASON. NVZ016-020-261130- /O.CAN.KVEF.FZ.A.0001.151126T0700Z-151126T1500Z/ /O.NEW.KVEF.FZ.W.0004.151127T0600Z-151127T1600Z/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- INCLUDING...MESQUITE...OVERTON...MOAPA... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY 255 PM PST WED NOV 25 2015 ...FREEZE WARNING IN EFFECT FROM 10 PM THURSDAY TO 8 AM PST FRIDAY... ...FREEZE WATCH IS CANCELLED FOR TONIGHT... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WARNING FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 8 AM PST FRIDAY. THE FREEZE WATCH FOR TONIGHT HAS BEEN CANCELLED. * EXPECTED TEMPERATURES: LOWS 28 TO 32. * GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN THREAT WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE SOUTHERN AND NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS EDGE...SEVEN HILLS...SOUTHERN HIGHLANDS AS WELL AS IN AND AROUND NELLIS AIR FORCE BASE. IN NORTHEAST CLARK COUNTY...MESQUITE AND THE MOAPA VALLEY. * WINDS: NORTH TO NORTHEAST AT 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ STACHELSKI
4 follow-up statements
187 WWUS75 KVEF 261119 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 319 AM PST THU NOV 26 2015 .FIRST FREEZE OF THE SEASON EXPECTED FRIDAY MORNING IN SOME LOWER VALLEY LOCATIONS. A COLD AIR MASS WILL SETTLE INTO CLARK COUNTY TONIGHT IN THE WAKE OF A COLD FRONT THAT PASSED ACROSS THE AREA WEDNESDAY. THIS WILL RESULT IN THE COLDEST WEATHER SO FAR THIS SEASON WHICH WILL RESULT IN SOME AREAS SEEING THEIR FIRST FREEZE. NVZ016-020-270000- /O.CON.KVEF.FZ.W.0004.151127T0600Z-151127T1600Z/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- INCLUDING...MESQUITE...OVERTON...MOAPA... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY 319 AM PST THU NOV 26 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST FRIDAY FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY. * EXPECTED TEMPERATURES: LOWS 28 TO 32. * GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN THREAT WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE SOUTHERN AND NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS EDGE...SEVEN HILLS... SOUTHERN HIGHLANDS AS WELL AS IN AND AROUND NELLIS AIR FORCE BASE. IN NORTHEAST CLARK COUNTY... MESQUITE AND THE MOAPA VALLEY. * WINDS: NORTH TO NORTHEAST AT 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
321 WWUS75 KVEF 262205 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 205 PM PST THU NOV 26 2015 .FIRST FREEZE OF THE SEASON EXPECTED TONIGHT IN SOME LOWER VALLEY LOCATIONS. THE COLDEST WEATHER SO FAR THIS SEASON HAS ARRIVED IN THE AREA WHICH WILL RESULT IN SOME AREAS SEEING THEIR FIRST FREEZE OF THE SEASON TONIGHT. NVZ016-020-271200- /O.CON.KVEF.FZ.W.0004.151127T0600Z-151127T1600Z/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- INCLUDING...MESQUITE...OVERTON...MOAPA... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY 205 PM PST THU NOV 26 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST FRIDAY FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY. * EXPECTED TEMPERATURES: LOWS 28 TO 32. * GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN THREAT WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE SOUTHERN AND NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS EDGE...SEVEN HILLS...SOUTHERN HIGHLANDS AS WELL AS IN AND AROUND NELLIS AIR FORCE BASE. IN NORTHEAST CLARK COUNTY...MESQUITE AND THE MOAPA VALLEY. * WINDS: GENERALLY LESS THAN 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ STACHELSKI
112 WWUS75 KVEF 271039 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 239 AM PST FRI NOV 27 2015 NVZ016-020-271600- /O.CON.KVEF.FZ.W.0004.000000T0000Z-151127T1600Z/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- INCLUDING...MESQUITE...OVERTON...MOAPA... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY 239 AM PST FRI NOV 27 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY. * EXPECTED TEMPERATURES: LOWS 28 TO 32. * GREATEST IMPACT AREAS: IN THE LAS VEGAS VALLEY THE MAIN THREAT WILL BE IN OUTLYING AREAS OF THE VALLEY IN THE SOUTHERN AND NORTHEAST PARTS SUCH AS ANTHEM...MOUNTAINS EDGE...SEVEN HILLS... SOUTHERN HIGHLANDS AS WELL AS IN AND AROUND NELLIS AIR FORCE BASE. IN NORTHEAST CLARK COUNTY... MESQUITE AND THE MOAPA VALLEY. * WINDS: NORTH 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
919 WWUS75 KVEF 271559 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 759 AM PST FRI NOV 27 2015 NVZ016-020-271700- /O.EXP.KVEF.FZ.W.0004.000000T0000Z-151127T1600Z/ NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY- INCLUDING...MESQUITE...OVERTON...MOAPA... LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY 759 AM PST FRI NOV 27 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. TEMPERATURES ON THE OUTER EDGES OF THE LAS VEGAS VALLEY FELL INTO THE LOWER AND MIDDLE 30S OVERNIGHT. ALL TEMPERATURES HAVE SINCE WARMED ABOVE THE FREEZING MARK IN THE WARNED AREA. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Nov 25, 10:50 AM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Nov 25, 10:50 AM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1050 AM PST WED NOV 25 2015 .SYNOPSIS...A COLD FRONT WILL PUSH SOUTH ACROSS THE REGION TODAY BRINGING MUCH COLDER TEMPERATURES TO THE REGION ALONG WITH A FEW SHOWERS TO THE SOUTHERN GREAT BASIN. COLDER AIR WILL STICK AROUND THROUGH THE HOLIDAY WEEKEND. OCCASIONAL PERIODS OF SHOWERS ARE EXPECTED IN THE HIGHER TERRAIN OF THE SOUTHERN GREAT BASIN AND THE SIERRA THROUGH SUNDAY. THERE IS SOME POTENTIAL FOR SHOWERS ACROSS OTHER PARTS OF THE AREA ON SUNDAY. && .UPDATE...I DID A QUICK UPDATE TO THE GRIDS TO LOWER SNOW LEVELS AND BRING A RAIN/SNOW MIX IN PARTS OF CLARK AND SOUTHERN NYE COUNTIES AS THE BAND OF SHOWERS HAS RESULTED IN A LITTLE SNOW MIXING IN WITH RAIN IN INDIAN SPRINGS AND PAHRUMP. WE MAY ALSO SEE SOMETHING SIMILAR IN THE EASTERN FOOTHILLS OF THE SPRING MOUNTAINS AND FAR WEST SIDE OF THE LAS VEGAS VALLEY DEPENDING ON HOW INTENSE THE BAND IS AT IT MOVES ON IN THE NEXT HOUR OR TWO. && .PREVIOUS UPDATE... ISSUED AT 953 AM PST WED NOV 25 2015 .UPDATE...A COLD FRONT EXTENDED FROM LINCOLN COUNTY TOWARD THE CLARK/SOUTHERN NYE BORDER AND SOUTHWEST TOWARD MALIBU, CALIFORNIA. THE FRONT JUST PASSED THROUGH DESERT ROCK SHIFTING WINDS TO THE NORTHEAST. KESX RADAR IS FINALLY GETTING LOWER TOPPED PRECIPITATION INTO RADAR BEAM RANGE AND THUS WE ARE SEEING SOME LIGHT RETURNS. DESERT ROCK ASOS DID REPORT A TRACE OF RAIN AS THIS BAND PASSED THROUGH. THE RADAR IS OVERSHOOTING SHOWERS ACROSS LINCOLN COUNTY AS ELY HAS HAD SIMILAR CLOUDTOPS ON INFRARED SATELLITE AND REPORTED MODERATE SNOW. SO WE SHOULD SEE SOME LIGHT ACCUMULATIONS ESPECIALLY NORTH OF PIOCHE AS THIS BAND OF SHOWERS MOVES ON THROUGH. I ADJUSTED THE POP GRIDS TO ACCOUNT FOR THE LATEST TRENDS ON SATELLITE AND RADAR. THE HRRR SEEMS TO REALLY SLOW THE WIND SHIFT DOWN WITH THE FRONT IN THE LAS VEGAS VALLEY. THIS MAY BE A FRONT THAT GETS A WIND SHIFT MUCH QUICKER IN AREAS NORTH OF SAHARA AVENUE AND SOUTH OF THAT SEES A DELAY FOR WINDS TO GO NORTHWEST. EITHER WAY OBS UPSTREAM SHOW WINDS TANKING IN STRENGTH BEHIND THE FRONT AND WINDS WILL DECREASE IN THE LAS VEGAS VALLEY BY THIS AFTERNOON. THE REST OF THE FORECAST LOOKS FINE AT THIS TIME. && .PREVIOUS DISCUSSION... ISSUED AT 451 AM PST WED NOV 25 2015 .SHORT TERM...THROUGH FRIDAY NIGHT. WINDS SHOULD BEGIN TO DECREASE AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION TODAY. THE MAIN HIGHLIGHT WITH THIS FEATURE WILL BE THE SIGNIFICANTLY COLDER AIR (15-20 DEGREES COOLER THAN YESTERDAY) THAT WILL SPREAD ACROSS THE REGION...REMAINING IN PLACE INTO THE HOLIDAY WEEKEND WITH THE UPPER LEVEL LOW MEANDERING OVER THE GREAT BASIN. RAIN AND MOUNTAIN SNOW SHOWERS MAY ALSO ACCOMPANY THE FRONT...BUT AMOUNTS ARE EXPECTED TO REMAIN LIGHT. THE BEST CHANCES FOR SHOWERS WILL BE ACROSS LINCOLN COUNTY TODAY. THE FOCUS THEN TURNS TO OVERNIGHT TEMPERATURES WHICH WILL LIKELY FALL INTO THE 30'S IN THE LAS VEGAS VALLEY AND NORTHEAST CLARK COUNTY THE NEXT COUPLE OF NIGHTS. A FREEZE WATCH REMAINS IN PLACE FOR THESE AREAS SINCE CONFIDENCE IN TEMPERATURES REACHING THE FREEZING MARK IS LOW AT THIS TIME. .LONG TERM...SATURDAY THROUGH WEDNESDAY. BY SATURDAY MORNING...A REX BLOCK WILL BE FIRMLY IN PLACE ACROSS THE REGION WITH A MID-LARGE UPPER LEVEL LOW PARKED OVER THE SOUTHERN GREAT BASIN. THIS WILL KEEP CLOUDY AND COOL CONDITIONS AROUND THROUGH MUCH OF THE WEEKEND...WITH AFTERNOON HIGHS GENERALLY RUNNING 8-12 DEGREES BELOW AVERAGE FOR LATE NOVEMBER. HOWEVER...AS DISCUSSED IN YESTERDAY AFTERNOON'S AFD...THE FORECAST CONCERN FOR THIS PERIOD CONTINUES TO BE WHETHER THERE WILL BE ENOUGH MOISTURE PRESENT FOR PRECIPITATION OR NOT. OPERATIONAL MODEL GUIDANCE AND THEIR ASSOCIATED ENSEMBLES GENERALLY AGREE IN A SECONDARY SHORTWAVE GETTING PULLED INTO THE MAIN UPPER LOW SATURDAY AFTERNOON - SUNDAY MORNING TIMEFRAME. SOME TIMING DIFFERENCES DO EXIST BETWEEN THE 00Z GFS AND ECMWF SOLUTIONS...WITH THE GFS RUNNING ABOUT 12-18 HOURS QUICKER IN BRINGING THE SECONDARY SHORTWAVE ACROSS THE REGION. LIKE THE 12Z RUN...THE LATEST RUN OF THE GFS CONTINUES TO AGGRESSIVELY EMPHASIZE THE AMOUNT MOISTURE ASSOCIATED WITH THIS FEATURE AS IT ROTATES AROUND THE BASE OF THE LOW. AS A RESULT...DECIDED TO FAVOR THE LESS AGGRESSIVE ECMWF SOLUTION...WHICH DOES INDICATE SUFFICIENT MID-LEVEL MOISTURE WITH THIS FEATURE. THEREFORE...CONTINUED TO MENTION SLIGHT CHANCE POPS FOR THE SATURDAY AFTERNOON-SUNDAY MORNING TIMEFRAME...MAINLY ACROSS THE SOUTHERN GREAT BASIN ZONES. IT WILL BE INTERESTING TO SEE HOW FUTURE MODEL RUNS EVOLVE WITH RESPECT TO TIMING THIS SHORTWAVE AND HOW MUCH MOISTURE WILL BE ASSOCIATED WITH IT. THERE IS FAIRLY CONSISTENT AGREEMENT IN ANOTHER PIECE OF ENERGY BREAKING OFF FROM THE GULF OF ALASKA LOW AND DEVELOPING A KICKER LOW OVER THE EASTERN PACIFIC THAT WILL HELP TO BREAK THE REX BLOCK PATTERN OVER THE REGION. UNFORTUNATELY...THAT IS THE EXTENT OF MODEL CONSENSUS FOR THE TIME BEING...AS EACH OPERATIONAL MODEL HANDLES THE EVOLUTION OF THIS FEATURE DIFFERENTLY...RESULTING IN A LOW CONFIDENCE FORECAST. AS A RESULT...CONTINUED MOSTLY WITH WHAT WAS INHERITED IN THE GRIDS FOR MONDAY THROUGH WEDNESDAY MORNING...WITH THE CHANCES OF CONTINUED BELOW AVERAGE TEMPERATURES LOOKING HIGH FOR MUCH OF THE AREA. && .AVIATION...FOR MCCARRAN...SOUTHWEST WINDS WITH GUSTS OF 20-30 KTS AND AREAS OF MECHANICAL TURBULENCE WILL CONTINUE THROUGH THE REST OF THE MORNING BEFORE A COLD FRONT MOVES INTO THE LAS VEGAS VALLEY BETWEEN 19-21Z. THIS FRONT WILL TURN THE WINDS TO THE NORTHWEST...AT LEAST BRIEFLY. WINDS MAY RETURN TO A MORE WEST TO SOUTHWEST DIRECTION LATER IN THE AFTERNOON OR EARLY EVENING AS THE IMPACT FROM THE COLD FRONT DIMINISHES. FEW-SCT CLOUDS AOA 8K FEET ARE EXPECTED THROUGH THE PERIOD. LIGHTER WINDS ARE EXPECTED THROUGH THURSDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...GUSTY SOUTHWEST WINDS WILL GIVE WAY TO NORTHWESTERLY WINDS AS A COLD FRONT PUSHES THROUGH THE REGION TODAY. THE FRONT WILL DIMINISH IN STRENGTH AS IT MOVES THROUGH THE LAS VEGAS VALLEY. EXPECT SOME WEAK SHOWER ACTIVITY NEAR THE FRONT AS IT MOVES THROUGH THE SOUTHERN GREAT BASIN. LIGHTER WINDS ARE EXPECTED ACROSS THE REGION THURSDAY. SCT-BKN CLOUDS MAINLY AOA 6-8K FEET THROUGH THE PERIOD...ALONG WITH MECHANICAL TURBULENCE NEAR THE HIGH TERRAIN. && UPDATE...STACHELSKI SHORT TERM/AVIATION...WOLCOTT LONG TERM...PULLIN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Nov 25, 10:39 AM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1039 AM PST WED NOV 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 AM NON-TSTM WND GST 3 SE SPRING MOUNTAIN RA 36.05N 115.41W
11/25/2015 M60.00 MPH CLARK NV MESONET
A PEAK WIND GUST OF 60 MPH FROM THE WEST-NORTHWEST WAS
MEASURED IN BLUE DIAMOND.
0429 AM NON-TSTM WND GST 3 NNW CENTENNIAL HILLS 36.32N 115.30W
11/25/2015 M61.00 MPH CLARK NV MESONET
A 61 MPH GUST FROM THE WEST-SOUTHWEST WAS MEASURED NEAR
SKYE CANYON DRIVE AND HIGHWAY 95.
&&
CTS/ASGLocal storm report, Nov 25, 11:00 AM PST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1100 AM PST WED NOV 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 AM SNOW 1 N INDIAN SPRINGS 36.58N 115.67W
11/25/2015 E0.0 INCH CLARK NV ASOS
SNOW MIXED WITH RAIN AT CREECH AIR FORCE BASE ASOS AT AN
ELEVATION OF 3133 FEET AS THE BAND OF SHOWERS MOVED ON
THROUGH.
1033 AM SNOW PAHRUMP 36.21N 115.99W
11/25/2015 E0.0 INCH NYE NV PUBLIC
SNOW MIXED WITH RAIN FELL IN PAHRUMP AT AN ELEVATION OF
2800 FEET AS A BAND OF SHOWERS MOVED ON THROUGH.
&&
STACHELSKILocal storm report, Nov 25, 11:13 AM PST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1113 AM PST WED NOV 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM SNOW PIOCHE 37.93N 114.45W
11/25/2015 E2.0 INCH LINCOLN NV LAW ENFORCEMENT
THE LINCOLN COUNTY SHERIFF ESTIMATED ABOUT 2 INCHES OF
SNOW FELL THIS MORNING IN PIOCHE AT AN ELEVATION OF 5900
FEET.
&&
STACHELSKILocal storm report, Nov 25, 11:17 AM PST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1117 AM PST WED NOV 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 2 WNW RACHEL 37.65N 115.75W
11/25/2015 M0.5 INCH LINCOLN NV CO-OP OBSERVER
RACHEL CO-OP OBSERVER REPORTED A HALF AN INCH OF SNOW
FELL AT AN ELEVATION OF 4820 FEET THIS MORNING.
&&
STACHELSKINearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.